# SDR RAIA990638

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVAC2423FO
- Condition: Failed
- Location: Lt Pack
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7116 - STL - LEFT PACK FAULTED ON TAXI WOULD NOT RESET.  MANUAL DID NOT MAKE A DIFFERENCE.  DUCT TEMP AT 50 DEGREE.  MAINTENANCE REPLACED GROUND COOLING FAN AND TURBINE.  (M)
